Nurofen 5% Ibuprofen Gel- Relief From Inflammation & Pain

€8.95

Product Decription Nurofen Gel is gently rubbed into the skin for the temporary relief of pain and inflammation associated with acute soft tissue injuries including sprains, strains and sports injuries. Product Size: 30g
How to use: Adults and children over 12 years:

Squeeze 4-10cm of gel onto affected area then replace the cap. (This represents a dose of 50-125mg of Ibuprofen.) It can be applied up to three times daily.

Gently rub in until it is absorbed - then wash your hands.

Talk to your doctor if symptoms worsen, if there is no improvement after 7 days use or if new symptoms develop.
  • Do not reapply more gel within 4 hours. Do not apply more than 4 times in 24hours.
  • Do not use it on broken skin, on the lips or near the eyes.
  • Do not use if you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines. If you have asthma which you know is aggravated by the use of analgesics (pain relievers), check with your pharmacist or doctor before using Nurofen Gel.
  • It is recommended that Nurofen Gel should not be used during pregnancy except under medical supervision. Do not use during the last three months of pregnancy.
  • May interact with other medicine e.g. warfarin. Always check with your local pharmacist if taking other medicine.
  • May cause local irritation and rash
  • May cause heartburn and acid reflux

Contains:

Contains Ibuprofen 5% w/w

Hydroxyethylcellulose

Sodium Hydroxide (E524)

Benzyl Alcohol

Isopropyl Alcohol

Purified Water